# SDR SWAA2025042827120

- Difficulty date: April 22, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 68,667 hours, 36,069 cycles
- System (JASC): 2565 · Escape Slide
- Part: Isolator
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER DOOR'S FORWARD ESCAPE SLIDE ATTACH BRACKET'S UPPER ISOLATOR IS CRACKED.<[01] R&R AFT PASSENGER DOOR'S FORWARD ESCAPE SLIDE ATTACH BRACKET'S UPPER ISOLATOR PER SRM 51-40-02.
